Boundedness results for commutators with BMO functions via weighted estimates: a comprehensive approach

Department

Mathematics

Document Type

Article

Publication Date

2-1-2020

Abstract

© 2019, Springer-Verlag GmbH Germany, part of Springer Nature. We present a unified method to obtain unweighted and weighted estimates of linear and multilinear commutators with BMO functions, that is amenable to a plethora of operators and functional settings. Our approach elaborates on a commonly used Cauchy integral trick, recovering many known results but yielding also numerous new ones. In particular, we solve a problem about the boundedness of the commutators of the bilinear Hilbert transform with functions in BMO.

Journal Title

Mathematische Annalen

Journal ISSN

00255831

Volume

376

Issue

1-2

First Page

61

Last Page

102

Digital Object Identifier (DOI)

10.1007/s00208-019-01870-z

Plum Print visual indicator of research metrics
PlumX Metrics
  • Citations
    • Citation Indexes: 27
  • Usage
    • Abstract Views: 10
  • Captures
    • Readers: 10
see details

Share

COinS